# SDR SWAA2020031242387

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 56,529 hours, 29,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EMER EXIT LIGHT LENS MISSING DIRECTIONAL ARROW         INSTALLED NEW EXIT SIGN ON FWD ENTRY DOOR WITH DIRECTIONAL ARROW REF AMM 33-51-01
